# SDR CALA2013111893024

- Difficulty date: November 17, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 64,222 hours, 24,415 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Torn
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 WINDOW HAS TORN SEAL OUTSIDE LOWER AFT QUADRANT.  HIGH FREQUENCY VIBRATION IN AIRSTREAM.  REPAIRED WEATHER SEAL AT LOWER AFT QUADRANT OF WINDOW L3 IAW AMM.
